Ghosty, have you gone back to your doc for a follow-up? It sounds like something just isn't right and you should have it checked out. Were you on heavy doses of antibiotics? Have you had any stool testing done to try to find a possible cause for the diarrhea?
sorry about the delay in replying!! yes i went back to the doctor never off the phone!! ive been given antibotics incase their was an infection stool samples were took and everything came back ok. Doctors dont know what is going on no pain killers are helping the pain am in nor any tablets helpin stop/reduce the diarrhea.
Ghosty, consider a couple of things. Try some probiotics to see if perhaps the number and type of bacteria in your intestinal tract changed with the surgery and antibiotics. When that happens people can and do experience some rather severe changes in their bowel habits and probiotics can be helpful in some cases. There are a number of good brands on the market including Culturelle, FloraQ and Digestive Advantage-IBS among others.
In addition, if you're allowed fiber, add more of it to your diet. Fiber can be used to both promote defecation and to firm up the fecal material. Start with lower amounts and then add more to see if it will help.
thanks calgal, ill try that anything is worth a try at the moment!!
hi, do a liver cleanse, then try to do a gall cleanse (most of the ones on the web don't work), herbal like dr reckwegegs with physical manipulation work. if your intestines and bowels are still weak, i recommend colon hydrotherapy. it helps. if you know of anyone with a bi-resonnance machin it helps. this is sent from a person who was terribly sick and has started coming back to life. take care buddy.